Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999

Contents of Volume 127, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The mod 2 cohomology of the linear groups over the ring of integers Dominique Arl...

Popoln opis

Shranjeno v:
Bibliografske podrobnosti
Glavni avtor: American Mathematical Society
Format: Bài viết
Jezik:English
Izdano: American Mathematical Society 2009
Teme:
Online dostop:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/475
Oznake: Označite
Brez oznak, prvi označite!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt